MathSciNet Relay Station
MathSciNet bibliographic data
MR1980709 (2004f:46019) 46B15 (46G25)
Pellegrino, Daniel Cotype and absolutely summing homogeneous polynomials in $\scr L\sb p$ spaces. Studia Math. 157 (2003), no. 2, 121–131.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement